Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 12, NWS St. Louis, MO

March 8, 2009Franklin County, Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 8, 2009, 10:16 AM CDT for Franklin County, Saint Charles County, Warren County, Missouri. It was in force for 35 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2009, 10:16 AM CDT (15:16 UTC)
Expired
Mar 8, 2009, 10:51 AM CDT
In force
35 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Franklin County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 10:26 AM CDTTSTM WND GST 60Washington, MO
Mar 8, 10:26 AM CDTHAIL 0.5Washington, MO
Mar 8, 10:26 AM CDTHAIL 0.75Washington, MO
Mar 8, 10:30 AM CDTTSTM WND DMGWashington, MOTREE BLEW DOWN INTO A HOUSE ON LOCUST STREET
Mar 8, 10:30 AM CDTTSTM WND GST 71Dutzow, MO
Mar 8, 10:34 AM CDTTSTM WND DMGWashington, MO3 TO 4 INCH LIMBS DOWN...HALF INCH HAIL
Mar 8, 10:40 AM CDTTSTM WND DMGWashington, MO1 TO 1.5 FT DIAMETER CEDAR TREE BLOWN DOWN
Mar 8, 10:45 AM CDTTSTM WND DMGWashington, MO2 BILLBOARDS BLOWN DOWN...ONE AT THE INTERSECTION OF HWY 100 AND BLUFF RD AND THE OTHER AT THE INTERSECTION HWY AT AND 100
Mar 8, 10:50 AM CDTTSTM WND DMGWashington, MOPOWER LINES DOWN AT 5TH AND JEFFERSON
Mar 8, 10:50 AM CDTTSTM WND GST 56Washington, MOHWY 47 AND 100

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 6:32 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.3 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 081516
SVRLSX
MOC071-183-219-081600-
/O.NEW.KLSX.SV.W.0012.090308T1516Z-090308T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CDT SUN MAR 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 1100 AM CDT

* AT 1011 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  GERALD...OR 11 MILES NORTHEAST OF OWENSVILLE...AND WAS MOVING EAST
  AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNION...
  WASHINGTON...
  ST. CLAIR...
  PARKWAY...
  VILLA RIDGE...
  DUTZOW...
  GRAY SUMMIT...
  AUGUSTA...
  PACIFIC...
  DEFIANCE...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3859 9136 3874 9071 3864 9073 3863 9074
      3858 9073 3827 9077 3825 9137
TIME...MOT...LOC 1516Z 260DEG 58KT 3844 9122

$$

GLASS
3 follow-up statements
000 
WWUS53 KLSX 081524
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1024 AM CDT SUN MAR 8 2009

MOC071-183-219-081600-
/O.CON.KLSX.SV.W.0012.000000T0000Z-090308T1600Z/
FRANKLIN MO-ST. CHARLES MO-WARREN MO-
1023 AM CDT SUN MAR 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN WARREN...SOUTHWESTERN ST. CHARLES AND FRANKLIN
COUNTIES...

AT 1021 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LYON...OR 6 MILES SOUTHWEST OF WASHINGTON...AND WAS MOVING EAST
AT 65 MPH.

AT 1010 AM CDT...A SPOTTER REPORTED A 67 MPH WIND GUST JUST SOUTH OF 
NEW HAVEN.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
AUGUSTA...VILLA RIDGE...MATSON...GRAY SUMMIT...PACIFIC AND DEFIANCE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3859 9136 3874 9071 3864 9073 3863 9074
      3858 9073 3827 9077 3825 9137
TIME...MOT...LOC 1523Z 255DEG 58KT 3852 9107

$$

GLASS
000 
WWUS53 KLSX 081534
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT SUN MAR 8 2009

MOC071-183-219-081600-
/O.CON.KLSX.SV.W.0012.000000T0000Z-090308T1600Z/
FRANKLIN MO-ST. CHARLES MO-WARREN MO-
1033 AM CDT SUN MAR 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN WARREN...SOUTHWESTERN ST. CHARLES AND FRANKLIN
COUNTIES...

...DAMAGING HURRICANE FORCE WINDS UP TO 75 MPH POSSIBLE...

AT 1027 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR WASHINGTON...AND WAS MOVING EAST AT 
65 MPH. A WIND GUST OF 71 MPH WAS MEASURE IN DUTZOW.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DEFIANCE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3859 9136 3874 9071 3864 9073 3863 9074
      3858 9073 3827 9077 3825 9137
TIME...MOT...LOC 1533Z 255DEG 58KT 3856 9087

$$

GLASS
000 
WWUS53 KLSX 081551
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT SUN MAR 8 2009

MOC071-183-219-081601-
/O.CAN.KLSX.SV.W.0012.000000T0000Z-090308T1600Z/
FRANKLIN MO-ST. CHARLES MO-WARREN MO-
1051 AM CDT SUN MAR 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...
SOUTHWESTERN ST. CHARLES AND FRANKLIN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 200 PM.

LAT...LON 3859 9136 3874 9071 3864 9073 3863 9074
      3858 9073 3827 9077 3825 9137
TIME...MOT...LOC 1551Z 255DEG 58KT 3863 9051

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 6:53 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Mar 8, 6:53 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT SUN MAR 8 2009

.DISCUSSION...
/438 AM CDT SUN MAR 8 2009/
SHRA/TSRA WILL CONT TO MOVE NEWD THRU THE NWRN PTN OF THE CWA EARLY
THIS MRNG JUST N OF STNRY FNT EXTDG FM SFC LOW OVER SERN KS NE TO
JUST S OF UIN. THIS ACTIVITY IS ALSO ON THE NOSE OF A STG 50-60 KT
SWLY LLJ OVER SERN KS. THE LATEST RUC ANLYS SHOWS STG 850 MB
MOISTURE CNVG ACRS NRN MO ATTM. THE BEST THREAT OF CONVECTION
SHOULD CONT OVER THE NRN HALF OF THE CWA FOR THE REST OF THE MRNG
HRS AS A STG SHRTWV TROF OVER THE PLAINS MOVES RAPIDLY NEWD THRU
NRN MO WITH ITS ASSOCIATED SFC LOW MOVG THRU NERN MO LT THIS MRNG
AND THRU NERN IL BY LT THIS AFTN. A TRAILING CDFNT WILL SWEEP
THRU THE CWA LT THIS MRNG AND THIS AFTN. ALTHOUGH THERE WILL NOT
BE WIDESPREAD PCPN THIS AFTN AS THE DRY SLOT MOVES E-NEWD INTO THE
CWA THERE SHOULD BE A LINE OR BKN LINE OF CONVECTION JUST AHD OF
THE CDFNT MOVG RAPIDLY EWD THRU THE CWA THIS AFTN. A FEW OF THESE
STORMS MAY BE SEVERE WITH PLENTY OF LOW-MID LVL SHEAR DUE TO AN
80-90 KT MID LVL WIND MAX MOVG THRU THE CWA ARND 18Z SUN S OF THE
MID LVL LOW MOVG E-NEWD THRU SERN IA. THIS CONVECTION SHOULD RACE
E OF THE CWA BY EARLY THIS EVNG AS COOLER AND DRIER LOW LVL AIR
ADVCTS EWD THRU THE CWA BHND THE CDFNT/850 MB TROF. TEMPERATURES
MAY BCM STEADY OR SLOWLY FALL THIS AFTN OVER THE NWRN HALF OF THE
CWA WITH RELATIVELY STG LOW LVL CAA...ALTHOUGH THIS MAY BE
PARTIALLY OFFSET BY SOME SUNSHINE EXPECTED AS THE CLOUDS RAPIDLY
CLR OUT. THE TRANQUIL AND COOLER WX WILL BE SHORT LIVED AS THE WK
SFC RDG OVER THE AREA TGT MOVES RAPIDLY E OF THE AREA ON MON WITH
WK SW FLOW SHRTWVS ALONG WITH INCRSG LOW-MID LVL WAA BRINGING
SHRA/TSRA BACK TO THE CWA MON AFTN AND ESPECIALLY MON NGT. THE GFS
MDL STILL APRS A LTL TOO FAR E-NE WITH THE PCPN ON MON AND PREFER
THE SLIGHTLY SLOWER NAM MDL SOLUTION WHICH BRINGS CONVECTION BACK
INTO THE WRN PTN OF THE CWA MON AFTN AND ACRS MUCH OF THE CWA MON
NGT AS A STRENGTHENING SWLY LLJ BRINGS INCRSG LOW LVL MOISTURE BACK
INTO THE AREA. A WK WRMFNT WILL ALSO LIFT NWD THRU THE CWA MON NGT
AND TUE MRNG. ELEVATED CONVECTION MAY BRING SOME HVY RAIN TO THE
AREA MON NGT ALONG WITH A CHC OF HAIL. MDLS AREA A LTL SLOWER WITH
THE CDFNT FCST TO MOVE SEWD THRU THE AREA TUE AS AN INTENSIFYING
SHRTWV TROF...MID LVL LOW MOVES NEWD THRU THE NRN PLAINS. THE MDLS
NOW MOVE THIS CDFNT SEWD THRU THE CWA TUE AFTN AND EVNG. WILL
KEEP THE CHC OF SHRA/TSRA GOING OVER THE SERN PTN OF THE CWA TUE
NGT WITH THIS SLOWER FRONTAL PASSAGE. THERE WILL BE VERY STG CAA
TUE NGT WITH MUCH COLDER AIR ADVCTG INTO THE CWA TUE NGT AND WED
WITH WINTER LIKE TEMPERATURES RETURNING TO THE CWA WED AND WED
NGT.

GKS

&&

.AVIATION...
/646 AM CDT SUN MAR 8 2009/
FOR THE 12Z TAFS...
COLD FRONT WILL SWEEP EASTWARD ACROSS THE AREA THIS MORNING AND
EARLY THIS AFTERNOON. HAVE CONTINUED TWO HOUR TEMPO GROUPS FOR
IFR/MVFR CIGS/VSBYS FOR TSRA AHEAD OF FRONT. LINE OF STORMS AS
ALREADY DEVELOPED AHEAD OF FRONT WITH SCT SEVERE STORMS...SO HAVE
ALSO ADDED MENTION OF STRONG WIND GUSTS AND HAIL AT KUIN/KCOU. MAY
HAVE TO BE ADDED LATER AT KSTL/KSUS AS TORNADO WATCH IS IN EFFECT
UNTIL 2 PM. W-NWLY STRAIGHT LINE WINDS WILL GUST TO 30KTS BEHIND
FRONT. MAY SEE SOME CIGS AT KUIN IN THE 008-020 RANGE THROUGH THIS
AFTN...DO NOT EXPECT THESE LOW CIGS AT KCOU/KSTL/KSUS AT THIS
TIME. WINDS WILL DIE DOWN QUICKLY AND SKIES WILL CLEAR AFTER
SUNSET.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KNOX-LEWIS-
     MARION-MONROE-SHELBY.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL.

&&

WFO LSX
Hazardous weather outlook, Mar 8, 8:12 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT SUN MAR 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
812 AM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS EASTERN MISSOURI
AND SOUTHERN ILLINOIS TODAY AS AN AREA OF LOW PRESSURE AND A TRAILING
COLD FRONT SWEEPS THROUGH THE REGION. STORMS ARE ANTICIPATED ALONG
AND AHEAD OF THE COLD FRONT. SOME OF THESE STORMS MAY BE SEVERE
WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS BEGINNING MONDAY AFTERNOON
AND CONTINUING UNTIL TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY. SPOTTERS ARE ENCOURAGED TO
REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Mar 8, 9:01 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 AM CDT SUN MAR 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND GST     RUSSELLVILLE            38.51N  92.44W
03/08/2009  E60 MPH          COLE               MO   TRAINED SPOTTER

            50 TO 60 MPH GUSTS WITH PEA SIZE HAIL...SMALL BRANCHES
            BROKEN

&&

EVENT NUMBER LSX0901549

TRUETT
Local storm report, Mar 8, 9:49 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT SUN MAR 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HAIL             6 SSW WILLIAMSBURG      38.84N  91.74W
03/08/2009  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

            EST 40 MPH GUSTS

&&

EVENT NUMBER LSX0901550

TRUETT
Local storm report, Mar 8, 10:15 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND GST     OWENSVILLE              38.35N 91.50W
03/08/2009  E60 MPH          GASCONADE          MO   TRAINED SPOTTER

            DAMAGED A SMALL WOODEN SHED

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 9:54 PM CSTFlash Flood WatchLSXKnox, Lewis, Marion, Monroe, Shelby8 hr
Mar 8, 8:37 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage38 min
Mar 8, 9:21 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more39 min
Mar 8, 9:49 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Osage26 min
Mar 8, 9:51 AM CDTTornado WarningLSXCrawford24 min
Mar 8, 10:14 AM CDTTornado WarningLSXCrawford, Washington31 min
Mar 8, 10:19 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren26 min
Mar 8, 10:36 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, City of Saint Louis24 min
Mar 8, 10:39 AM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington36 min
Mar 8, 10:51 AM CDTTornado WarningLSXLincoln24 min
Mar 8, 11:06 AM CDTTornado WarningLSXJefferson, Sainte Genevieve39 min
Mar 8, 12:16 PM CDTWind AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 20 more7 hr
Mar 8, 2:14 PM CDTRiver Flood WarningLSXLewis5 days
Mar 8, 2:14 PM CDTRiver Flood WarningLSXLewis4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.